# SDR ASAA0995766

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 771, RBL 3, FLOOR SUPPORT HAS CORROSION IN NUTPLATE HOLES AT FLOOR PANEL SPLICE JOGGLES.   REPAIRED FLOOR SUPPORT WITH SPLICE.
